Bulletin of the American Mathematical Society

Embedding spheres and balls in codimension $\leqq 2$

Mitsuyoshi Kato

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1260-1265.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530907

Mathematical Reviews number (MathSciNet)
MR0254853

Zentralblatt MATH identifier
0201.56103

Citation

Kato, Mitsuyoshi. Embedding spheres and balls in codimension $\leqq 2$. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1260--1265. https://projecteuclid.org/euclid.bams/1183530907


Export citation

References

  • 1. R. H. Fox and J. W. Milnor, Singularities of 2-spheres in 4-space and cobordism of knots, Osaka J. Math. 3 (1966), 257-267.
  • 2. M. C. Irwin, Embeddings of polyhedral manifold, Ann. of Math. (2) 82 (1965), 1-14.
  • 3. M. Kato, Combinatorial prebundles. Part II, Osaka J. Math. 4 (1967), 305-311.
  • 4. M. Kato, Higher dimensional PL knots and knot manifolds, J. Math. Soc. Japan (to appear).
  • 5. M. Kato, On compact (n+2) -manifolds homotopy equivalent to Sn (unpublished).
  • 6. M. Kervaire, Les noeuds de dimensions superieurs, Bull. Soc. Math. France 93 (1965), 225-271.
  • 7. M. Kervaire and J. W. Milnor, On 2-spheres in 4-manifolds, Proc. Nat. Acad. Sci. U. S. A. 47 (1961), 1651-1657.
  • 8. R. K. Lashof and M. Rothenberg, Microbundles and smoothings, Topology 3 (1965), 357-388.
  • 9. J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. (to appear).
  • 10. H. Noguchi, Obstructions to locally flat embeddings of combinatorial manifolds, Topology 5 (1966), 203-213.
  • 11. C. P. Rourke and J. Sanderson, Block bundles. I, Ann. of Math. (2) 87 (1968), 1-28.
  • 12. C. T. C. Wall, Locally flat submanifolds with codimension two, Proc. Cambridge Philos. Soc. 63 (1967), 5-8.
  • 13. E. C. Zeeman, Seminars on combinatorial topology (mimeographed notes) Inst. Hautes Études Sci., Paris, 1963-1966.